I've been on Percocet 30mgs for about 2 yrs. now. SO FAR, I've been off them for 4 days now... boy is this HELL! I had myself to anywhere between 300mg-350mgs a day! Also, I was perscribed Xanax, which I've been taking on and off for the 2 yrs... steadily for about 3-4 months now. When will the pain stop, should I stop taking the Xanax to "TRY" and feel better and sleep at night... what should I do? I see a lot of people saying exercise and stuff... and I totally understand that and the reasonings behind it, but I feel DEAD and WEAK! I hate to sound like a whinner, but this is hard and what can I expect. Again, I'm on day 4 OFF the 30s totally (cold turkey), and I want to start functioning again. I honestly feel like there's no reason to wake up in the mornings because I don't have the pills... which is weird. My Father told me it was basically "fake energy", in which I believe and experienced. I want this to go away SO bad. I smoke pot too... MAYBE it's been helping, I really don't know. All I do know is that I'm up sh*t's creek at almost 28 yrs. old with NO PADDLE, and I'm trying to hang on. Someone please help. I'm not quite sure how this page works, so maybe e-mail me??? I don't know... hopefully I can figure it out so I can try to get some answers. Thanks guys!!!
-Jeremy N. (<----- no hiding here... I'm a junkie, tired of it and want help!)
I'm not sure how long w/d take, but I think it's different for everyone. Depends on what you use, how much and how long. I do remember reading that Day 4 can be really tough and it may be that you're at the worst of it right now.
There is something called the Thomas Recipe and Amino Acid Protocol listed under the Health Pages. They give you suggestions for things that will help your symptoms. (For example, Immodium for diarrhea, there's also something for restless legs ... some vitamins and things that people say help.) Maybe trying that will bring you some relief.
As far as the exercise goes, I don't think anyone is suggesting running a couple of miles. I think they mean maybe a walk around the block. Everything I've read about that indicates it brings definite relief as it helps your brain start producing endorphins (I think) that the narcotics messed up in your years of taking them.
Hot baths with Epsom salts seems to be mentioned a lot. Search through the forum and you'll probably find a lot of things that will help you.
Don't get discouraged. Being off Percocet for 4 days is a big accomplishment. The withdrawal symptoms won't last forever. Tomorrow will probably be a better day.
Oh, and finding some kind of follow-up aftercare program is really important. You'll find from reading that most everyone recommends it.
Take the advice from the people who've been through this and have managed to stay off their DOC. Learn from their wisdom. Keep posting and get the support you need. You can definitely do this.
Jeremy..these are hard times...and hard questions. When will you feel better after CT? About a week, or 5 days if you are WAY lucky! The good news is that it won't get any worse for you now, after 4 days.
The xanax? It has to be tapered. Can't just stop. Very dangerous. Big, red, flashing light! You could die. It may be contributing to your fatigue, but it's most likely just the WDs.
Good news...it gets a lot better! I know that you feel dead and weak. I felt the same way. I had to MAKE myself walk a mile. Then the next day. Then the next. And so on. It got a lot better. Don't push yourself, but give yourself a chance to feel better. Do what exercise you can do, ok?
Heyy. Today is my one week clean from percs and i finally am feeling like myself. The only thing i have to deal with now are the cravings. I'm 19 and ive been doing them for about 2yrs (maybe a lil more) as well. I used the thomas recipe to help me get through the withdrawls and tht helped alot. just stay strong. hang in there it'll b over soon
First week is physical - flu like- then you get moments, not days, of feeling comfortable. Second week for me- today is day 9 - feeling way better, but in no way 100%. Just survive until day 8. You can do it, and one day you'll appreciate this sacrifice.
thanks to everyone that responded! i truly appreciate it! i will keep in there and i will stay strong. i did a little walking today and it did feel good. i don't feel 100%, but i actually felt pretty good today. it's 11:58 right now... HOPEFULLY i can sleep! thanks guys!!!
I am on the same page as dirtbrain except i have been taking the 15 mg w/out tylenol oxycodone. I am about to start my quitting process tmw... i posted a page thing as well! but this all helped me a lot.
GOOD LUCK to anyone who is going threw this i know its hard!!!!
I'm 1 day in to my proces!!! I take 10-20 30mg perc a day. I got saboxin to help me through the 1st week. I know it's going to take more then that but I have to get off these G damn things I'm over it it's been a year now and just getting worse all the time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.